Saudi Critical Care Journal

CASE REPORT
Year
: 2021  |  Volume : 5  |  Issue : 3  |  Page : 53--54

Challenges in managing amlodipine toxicity associated with pancreatitis


Mohamed A Aboughanima1, Tarek M Tantawy2, Amr A Arafat3 
1 Department of Adult Cardiac Surgery Intensive Care, Prince Sultan Cardiac Center, Riyadh, Saudi Arabia
2 Department of Adult Cardiac Surgery Intensive Care, Prince Sultan Cardiac Center, Riyadh, Saudi Arabia; Department of Intensive Care, Cairo University, Cairo, Egypt
3 Department of Adult Cardiac Surgery, Prince Sultan Cardiac Center, Riyadh, KSA; Department of Cardiothoracic Surgery, Tanta University, Tanta, Egypt

Correspondence Address:
Amr A Arafat
Department of Adult Cardiac Surgery, Prince Sultan Cardiac Center, Building 6, Makkah Al Mukarramah Branch Road, As Sulimaniyah, Riyadh 12233

Amlodipine toxicity is underrecognized cause of refractory shock. Management of this condition is very challenging. Lipid infusion can be used for the management of this condition as a last resort. Very few cases of drug-induced pancreatitis were reported after Ca-channel blockers overdose. We reported a case of amlodipine toxicity with drug-induced pancreatitis, which was managed with repeated bolus doses of lipid infusion.


How to cite this article:
Aboughanima MA, Tantawy TM, Arafat AA. Challenges in managing amlodipine toxicity associated with pancreatitis.Saudi Crit Care J 2021;5:53-54


How to cite this URL:
Aboughanima MA, Tantawy TM, Arafat AA. Challenges in managing amlodipine toxicity associated with pancreatitis. Saudi Crit Care J [serial online] 2021 [cited 2021 Nov 30 ];5:53-54
Available from: https://www.sccj-sa.org/article.asp?issn=2543-1854;year=2021;volume=5;issue=3;spage=53;epage=54;aulast=Aboughanima;type=0